# SDR FDEA201401080093

- Difficulty date: January 8, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 53,225 hours, 19,227 cycles
- Engine: Pwa PW4158
- Engine time: 35,155 hours, 17,787 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Cover
- Part number: 2183721
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL LEAK INDICATED BY EXCESSIVE DECREASE OF FUEL IN RT INNER TANK.  FUEL LEAK FROM NR 2 ENGINE CONFIRMED BY GROUND CREW AFTER LANDING.  R & R NR 2 ENGINE FUEL FILTER COVER, DRAIN PLUG & FILTER IAW AMM 73-12-03-04, PERFORMED GROUND IDLE RUN IAW JRH,  NO LEAKS FOUND.  DRAIN PLUG CAME OUT OF NR 2 ENGINE FUEL PUMP FUEL FILTER COVER ASSEMBLY WITH MATERIAL FROM COVER STILL IN THREADS.  PLUG WAS STILL SAFETIED TO COVER.    NR 2 ENG FUEL FILTER COVER ASSEMBLY WAS REPLACED & LEAK CHECK PERFORMED.
